Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Took TUMS, had indigestion, lower lip tingled, swelling, took Benadryl. What is it?

Woke up inmiddle of night with what I thought was indegestion. Took two TUMS like I always do and went and sat at the ktchen table. All of a sudden my lower left lip started tingling and swelling the point that I felt like I had gotten in a fight and got a fat lip. Took a Benadrykl and went to bed - with a cold washrag inside and out of my mouth. This morning it is still swollen...feelis tingly still. What is it and what should I do? YYYY@YYYY
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  184
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that you might have bitten your tongue leading to swelling of your lips.

You can take an antacid like Omeprazole for increased acidity in your stomach along with an anti-inflammatory like ibuprofen one tablet twice a day along with an antihistamine like cetrizine 10 mg once day.

Local application of cold compress/ice on your lips will help in reducing the swelling of your lips.

If the problem persists, get yourself examined clinically.

I hope this is helpful to you.
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor